# SDR HALA0700039

- Difficulty date: January 28, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 61,602 hours, 29,496 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING PANEL 611CB LEADING EDGE AND RIGHT WING SLAT LOWER INBOARD CLOSEOUT PANELS DAMAGED.  REMOVED AND REPLACED RT WING PANEL 611CB AND RT WING SLAT LWR CLOSEOUT PANEL SECURITY CHECK OKAY.
